# SDR JJBA20180113007

- Difficulty date: January 13, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 33,396 hours, 20,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AND FOUND IN THE ARMED POSITION.  R & R THE BATTERY PACKS IAW AMM 33-50-04.   OPS CHECKED GOOD.
